Alert archive / Arkansas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 4, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Mar 24, 2015, 6:59 PM CDT for Madison County, Washington County, Arkansas. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 24, 2015, 6:59 PM CDT (23:59 UTC)
- Expired
- Mar 24, 2015, 7:45 PM CDT
- In force
- 46 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Madison County, AR, Washington County, AR
The radar
The Western Arkansas radar (KSRX), 99 km from the middle of the area, began a volume at 00:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 24, 2:59 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 12.0 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -269 J/kg
- Mixed-layer LCL
- 1309 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 95 m²/s²
- 0-3 km storm-relative helicity
- 141 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
851
WUUS54 KTSA 242359
SVRTSA
ARC087-143-250045-
/O.NEW.KTSA.SV.W.0004.150324T2359Z-150325T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
659 PM CDT TUE MAR 24 2015
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL MADISON COUNTY IN NORTHWEST ARKANSAS...
EAST CENTRAL WASHINGTON COUNTY IN NORTHWEST ARKANSAS...
* UNTIL 745 PM CDT
* AT 658 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES EAST OF
BRENTWOOD...AND MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...CROSSES...DELANEY...
PATRICK...COMBS...GEORGETOWN...JAPTON...SAINT PAUL...DUTTON...
AURORA...WITTER...PETTIGREW...BOSTON...RED STAR...WEATHERS AND
KINGSTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3594 9348 3593 9348 3592 9350 3588 9350
3587 9352 3582 9352 3581 9407 3597 9409
3607 9344 3597 9345
TIME...MOT...LOC 2359Z 265DEG 38KT 3589 9396
HAIL...1.00IN
WIND...60MPH
$$3 follow-up statements
032
WWUS54 KTSA 250007
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
707 PM CDT TUE MAR 24 2015
ARC143-250017-
/O.CAN.KTSA.SV.W.0004.000000T0000Z-150325T0045Z/
WASHINGTON AR-
707 PM CDT TUE MAR 24 2015
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL WASHINGTON COUNTY
IN NORTHWEST ARKANSAS IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3597 9345 3594 9348 3593 9348 3592 9350
3588 9350 3587 9352 3582 9352 3581 9396
3599 9394 3607 9344
TIME...MOT...LOC 0007Z 265DEG 38KT 3590 9386
$$
ARC087-250045-
/O.CON.KTSA.SV.W.0004.000000T0000Z-150325T0045Z/
MADISON AR-
707 PM CDT TUE MAR 24 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
MADISON COUNTY UNTIL 745 PM CDT...
AT 704 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
OF JAPTON...AND MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...GEORGETOWN...JAPTON...SAINT
PAUL...DUTTON...AURORA...WITTER...PETTIGREW...BOSTON...RED STAR...
WEATHERS AND KINGSTON
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3597 9345 3594 9348 3593 9348 3592 9350
3588 9350 3587 9352 3582 9352 3581 9396
3599 9394 3607 9344
TIME...MOT...LOC 0007Z 265DEG 38KT 3590 9386
HAIL...1.00IN
WIND...60MPH
$$088
WWUS54 KTSA 250024
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
724 PM CDT TUE MAR 24 2015
ARC087-250045-
/O.CON.KTSA.SV.W.0004.000000T0000Z-150325T0045Z/
MADISON AR-
724 PM CDT TUE MAR 24 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
MADISON COUNTY UNTIL 745 PM CDT...
AT 722 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WITTER...AND
MOVING EAST AT 40 MPH.
HAZARD...PING PONG BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS AND VEHICLES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...BOSTON...RED STAR AND
WEATHERS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING. THIS STORM HAS A HISTORY OF PRODUCING HAIL TO THE SIZE OF
PING PONG BALLS.
&&
LAT...LON 3582 9370 3594 9383 3607 9344 3597 9345
3594 9348 3593 9348 3592 9350 3588 9350
3587 9352 3582 9352
TIME...MOT...LOC 0024Z 266DEG 35KT 3589 9364
HAIL...1.50IN
WIND...<50MPH
$$015
WWUS54 KTSA 250045
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
745 PM CDT TUE MAR 24 2015
ARC087-250055-
/O.EXP.KTSA.SV.W.0004.000000T0000Z-150325T0045Z/
MADISON AR-
745 PM CDT TUE MAR 24 2015
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MADISON COUNTY
HAS EXPIRED...
THE STRONGEST PORTION OF THE STORM WHICH PROMPTED THE WARNING HAS
MOVED OUT OF MADISON COUNTY. HEAVY RAIN AND SMALL HAIL WILL CONTINUE
TO AFFECT AREAS BETWEEN WEATHERS AND RED STAR THROUGH 8 PM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN TULSA.
LAT...LON 3582 9370 3594 9383 3607 9344 3597 9345
3594 9348 3593 9348 3592 9350 3588 9350
3587 9352 3582 9352
TIME...MOT...LOC 0045Z 266DEG 35KT 3590 9339
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 24, 6:48 PM CDT, 11 minutes earlier.
Area forecast discussion, Mar 24, 6:48 PM CDT, 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 648 PM CDT TUE MAR 24 2015 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. A LINE OF BROKEN THUNDERSTORMS WILL CONTINUE TO PUSH ACROSS NORTHWEST ARKANSAS AND ALSO SOUTHEAST OKLAHOMA THIS EVENING AS A FRONTAL BOUNDARY SAGS ACROSS THE REGION. MLC/FSM WILL HAVE THE HIGHER POTENTIAL OF REPORTING PRECIP AND WILL THUS CARRY VCTS FOR THESE LOCATIONS. ACROSS THE REST OF THE REGION OVERNIGHT MOSTLY CLEAR SKIES AND VARIABLE WINDS ARE EXPECTED. ALSO OVERNIGHT...THE FRONTAL BOUNDARY LOOKS TO RETURN NORTHWARD SPREADING MVFR CEILINGS BACK NORTHWARD ACROSS THE REGION. DURING THE DAY WEDNESDAY...CONDITIONS SHOULD BE ABLE TO LIFT BACK TO VFR WHILE THUNDERSTORM CHANCES INCREASE AGAIN OVER THE CWA. WILL CARRY PROB30/VCTS/-TSRA FOR NEXT PRECIP TIMING.MVFR CONDITIONS COULD BE POSSIBLE WITHIN ANY THUNDERSTORM ACTIVITY WEDNESDAY AFTERNOON. && .PREV DISCUSSION... /ISSUED 340 PM CDT TUE MAR 24 2015/ DISCUSSION... MAIN FORECAST CONCERN WITH THIS PACKAGE IS THE THREAT OF SEVERE WEATHER THIS AFTERNOON INTO THIS EVENING...ALONG WITH A SECOND ROUND OF THUNDERSTORMS...WITH POSSIBLE SEVERE STORMS...AGAIN ON WEDNESDAY. AN UPPER LEVEL WAVE IS CURRENTLY PUSHING EASTWARD ACROSS KANSAS...DRAGGING A COLD FRONT ACROSS THE CENTRAL AND SOUTHERN PLAINS. THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THIS FRONTAL BOUNDARY THIS AFTERNOON...AND TRACK EASTWARD ACROSS EASTERN OKLAHOMA AND INTO WESTERN ARKANSAS DURING THE EVENING. INGREDIENTS ARE IN PLACE TO SUPPORT THE DEVELOPMENT OF SEVERE THUNDERSTORMS...INITIALLY IN THE FORM OF DISCRETE STORMS...THEN FORMING INTO A LINE OF STORMS ALONG THE FRONT. ALL FORMS OF SEVERE WEATHER ARE POSSIBLE...INCLUDING LARGE HAIL...STRONG DAMAGING WINDS...AND AN ISOLATED TORNADO EARLY ON WITH THE DISCRETE STORMS. THE UPPER LEVEL WAVE WILL QUICKLY SHIFT EAST INTO THE MIDWEST TONIGHT...WITH THE COLD FRONT STALLING ACROSS CENTRAL AND WESTERN ARKANSAS...DOWN INTO FAR SOUTHEAST OKLAHOMA. A STRONGER AND DEEPER UPPER LEVEL WAVE WILL THEN PUSH INTO THE SOUTHERN PLAINS ON WEDNESDAY...BRINGING A STRONGER COLD FRONT INTO THE AREA AND A SECOND ROUND OF SHOWERS AND THUNDERSTORMS. STORMS WILL AGAIN DEVELOP ALONG THE FRONTAL BOUNDARY DURING THE AFTERNOON AND EARLY EVENING HOURS...WITH THE POSSIBILITY OF SEVERE STORMS WITH LARGE HAIL...STRONG DAMAGING WINDS...AND AN ISOLATED TORNADO. AS THE COLDER AIR SPREADS SOUTHWARD INTO THE AREA...AND UNDERCUTS THE SHOWERS AND STORMS...THE TORNADO THREAT WILL LESSEN...HOWEVER THE POSSIBILITY OF LARGE HAIL AND DAMAGING WINDS WILL PERSIST. HEAVY RAINFALL WILL ALSO BE LIKELY...ESPECIALLY ACROSS EAST CENTRAL OKLAHOMA INTO NORTHWEST ARKANSAS. LOCALIZED FLOODING COULD BECOME A CONCERN. THE UPPER LEVEL TROUGH WILL PUSH THROUGH THE REGION THURSDAY MORNING...ENDING THE SHOWERS AND STORMS FROM WEST TO EAST BY LATE THURSDAY MORNING INTO THE EARLY AFTERNOON HOURS. A PERIOD OF COOLER AND MAINLY DRY WEATHER WILL THEN DEVELOP FOR THURSDAY AND FRIDAY...WITH A WARM UP FOR THE WEEKEND. && .PRELIMINARY POINT TEMPS/POPS... TUL 51 75 41 58 / 10 60 70 10 FSM 52 79 49 61 / 60 60 80 20 MLC 56 79 44 59 / 30 40 80 10 BVO 44 72 40 57 / 10 60 60 0 FYV 46 75 41 54 / 50 60 80 20 BYV 46 74 41 54 / 60 60 90 20 MKO 51 79 42 57 / 10 60 80 10 MIO 45 73 39 55 / 10 60 70 10 F10 54 78 42 58 / 10 60 80 10 HHW 59 78 47 61 / 50 30 70 20 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && AVIATION...20
Hazardous weather outlook, Mar 24, 4:30 PM CDT, 2 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
430 PM CDT TUE MAR 24 2015
ARZ001-002-010-011-019-020-029-OKZ049-053>076-251000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
430 PM CDT TUE MAR 24 2015
...SEVERE WEATHER POSSIBLE LATE THIS AFTERNOON AND EVENING...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
TORNADO.
RISK...LIMITED.
AREA...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
SEVERE THUNDERSTORM.
RISK...LIMITED.
AREA...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
SIGNIFICANT WINDS.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
FIRE WEATHER DANGER.
RISK...ELEVATED.
AREA...NORTHEAST OKLAHOMA.
ONSET...ONGOING.
DISCUSSION...
A WEAK COLD FRONT WAS PUSHING SOUTHEAST OF INTERSTATE 44 THIS
AFTERNOON NEAR A OKEMAH...COMMERCE LINE. THE FRONT WILL CONTINUE
MOVING SOUTHEAST THIS AFTERNOON AND EVENING AND BE THE FOCUS FOR
SCATTERED STRONG TO SEVERE THUNDERSTORMS.
STORMS HAVE ALREADY DEVELOPED ACROSS FAR NORTHEAST OKLAHOMA AND
ADDITIONAL THUNDERSTORMS DEVELOPMENT IS LIKELY ALONG THE FRONT AS
THE BOUNDARY PUSHES INTO EAST CENTRAL OKLAHOMA AND NORTHWEST
ARKANSAS. GOLF BALL SIZE HAIL AND DAMAGING WINDS TO 70 MPH WILL BE
THE MAIN THREATS...HOWEVER A BRIEF...ISOLATED TORNADO COULD
ALSO BE POSSIBLE. THE MAIN THUNDERSTORM ACTIVITY WILL BEGIN TO SHIFT
EAST OF THE REGION BY MIDNIGHT WITH THE SEVERE THREAT ENDING.
WARM TEMPERATURES AND GUSTY SOUTHWEST WINDS WILL CONTINUE TO CREATE
AN ELEVATED FIRE DANGER THROUGH EARLY EVENING...MAINLY NEAR THE
INTERSTATE 44 CORRIDOR.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL...
HEAVY RAIN POTENTIAL.
THURSDAY...HIGH WIND POTENTIAL.
FRIDAY THROUGH SUNDAY...NO HAZARDS.
MONDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
AN UPPER TROUGH WILL TRAVERSE THE SOUTHERN PLAINS WEDNESDAY. A
WARM...MOIST AND UNSTABLE AIRMASS WILL BE IN PLACE AS A STRONG
POLAR COLD FRONT DIVES SOUTH ACROSS THE AREA. THESE CONDITIONS
WILL RESULT IN WIDESPREAD SHOWERS AND THUNDERSTORMS...MAINLY ALONG
AND BEHIND THE FRONT. A FEW OF THE STORMS WILL LIKELY BECOME
SEVERE...WITH LARGE HAIL AND DAMAGING WINDS BEING THE MAIN SEVERE
WEATHER THREAT, LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
PLEASE CONTINUE TO MONITOR THE LATEST FORECASTS AND PRODUCTS OVER
THE NEXT TWO DAYS AS THE CHANCE FOR SEVERE WEATHER INCREASES.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Special weather statement, Mar 24, 6:26 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
626 PM CDT TUE MAR 24 2015
ARZ002-242345-
CARROLL AR-
626 PM CDT TUE MAR 24 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 645 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHWEST ARKANSAS
NORTHEASTERN CARROLL
AT 626 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER OAK GROVE...
MOVING EAST AT 55 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS
STORM INCLUDE...BLUE EYE AND OAK GROVE.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL IN CARROLL
COUNTY...ALTHOUGH LARGER HAIL WILL FALL WITH THIS STORM NORTH OF
MISSOURI BORDER.
LAT...LON 3641 9330 3644 9351 3651 9352 3650 9330
3649 9329 3641 9329
TIME...MOT...LOC 2326Z 273DEG 47KT 3648 9341Local storm report, Mar 24, 6:27 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
627 PM CDT TUE MAR 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0616 PM HAIL LOWELL 36.26N 94.13W
03/24/2015 M2.00 INCH BENTON AR EMERGENCY MNGR
&&
CASLocal storm report, Mar 24, 6:32 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
632 PM CDT TUE MAR 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0616 PM HAIL 4 S PRAIRIE GROVE 35.92N 94.32W
03/24/2015 E1.00 INCH WASHINGTON AR PUBLIC
&&
EJCLocal storm report, Mar 24, 6:33 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
633 PM CDT TUE MAR 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HAIL SONORA 36.17N 94.04W
03/24/2015 E1.25 INCH WASHINGTON AR AMATEUR RADIO
0602 PM HAIL LOWELL 36.26N 94.13W
03/24/2015 E1.75 INCH BENTON AR AMATEUR RADIO
GOLFBALL HAIL AT EXIT 76 ON I-49 IN BENTON COUNTY NEAR
LOWELL.
0610 PM HAIL 10 E SPRINGDALE 36.19N 93.95W
03/24/2015 E1.00 INCH WASHINGTON AR TRAINED SPOTTER
QUARTER SIZE HAIL IN SPRING VALLEY.
&&
AEJLocal storm report, Mar 24, 6:39 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
639 PM CDT TUE MAR 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM HAIL 2 N SPRINGDALE 36.22N 94.13W
03/24/2015 E1.50 INCH BENTON AR AMATEUR RADIO
1.5 INCH HAIL IN BETHEL HEIGHTS.
&&
AEJLocal storm report, Mar 24, 6:43 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
643 PM CDT TUE MAR 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0624 PM HAIL WEST FORK 35.92N 94.19W
03/24/2015 E1.00 INCH WASHINGTON AR LAW ENFORCEMENT
&&
PBSThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 24, 5:58 PM CDT | Special Weather Statement | TSA | Benton | 32 min |
| Mar 24, 6:06 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Madison, Washington | 24 min |
| Mar 24, 6:07 PM CDT | Special Weather Statement | TSA | Washington | 23 min |
| Mar 24, 6:13 PM CDT | Severe Thunderstorm Warning | TSA | Madison, Washington | 47 min |
| Mar 24, 6:26 PM CDT | Special Weather Statement | TSA | Carroll | 19 min |
| Mar 24, 6:29 PM CDT | Severe Thunderstorm Warning | TSA | Carroll, Madison | 46 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.